I have had some type of skin reaction on my right upper lip area. This has been going on for many weeks now. I went to see my dermatologist and he recommended I apply a mix of mometasone furoate and ketoconazole cream because the area is red and seems inflamed but is also flaky (possibly from a yeast infection). I have been using this for 1 week now and have seen some improvement. My concern is that I think some spots are not flaky and only inflamed so I don't know if a mix could have any negative effects on those areas such as increased redness. Does anyone have experience mixing these?
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Mar 2010 • 1 answer
Posted 3 Jun 2010 • 2 answers
Posted 25 May 2013 • 1 answer
Posted 13 Feb 2015 • 1 answer
Posted 14 Sep 2017 • 0 answers